Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-5  
 Basket 
Modelling peculiar velocities of dark matter haloes
Authors: Hamana, T.; Kayo, I.; Yoshida, N.; Suto, S.; Jing, Y. P.
Date of Publication (YYYY-MM-DD): 2003-08-21
Title of Journal: Monthly Notices of the Royal Astronomical Society
Volume: 343
Issue / Number: 4
Start Page: 1312
End Page: 1318
Document Type: Article
ID: 56424.0
Improving the accuracy of cosmic magnification statistics
Authors: Menard, B.; Hamana, T.; Bartelmann, M.; Yoshida, N.
Date of Publication (YYYY-MM-DD): 2003-06
Title of Journal: Astronomy & Astrophysics
Volume: 403
Issue / Number: 3
Start Page: 817
End Page: 828
Document Type: Article
ID: 57797.0
Images for an isothermal ellipsoidal gravitational lens from a single real algebraic equation
Authors: Asada, H.; Hamana, T.; Kasai, M.
Date of Publication (YYYY-MM-DD): 2003-01
Title of Journal: Astronomy & Astrophysics
Volume: 397
Issue / Number: 3
Start Page: 825
End Page: 829
Document Type: Article
ID: 10449.0
Clustering of dark halos on the lightcone
Authors: Yoshida, N.; Hamana, T.; Suto, Y.; Edvard, A.
Place of Publication: San Francsisco, CA (US)
Publisher: Astronomical Society of the Pacific
Date of Publication (YYYY-MM-DD): 2003
Name of Conference/Meeting: Astrophysical supercomputing using particle simulations
Title of Proceedings: Astrophysical supercomputing using particle simulations: Proceedings of the 208th symposium of the International Astronomical Union
Start Page: 467
End Page: 468
Title of Series: IAU Symposium
Document Type: Conference-Paper
ID: 59741.0
Reliability of the dark matter clustering in cosmological N- body simulations on scales below the mean separation length of particles
Authors: Hamana, T.; Yoshida, N.; Suto, Y.
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: The Astrophysical Journal
Volume: 568
Issue / Number: 2
Start Page: 455
End Page: 462
Document Type: Article
ID: 13492.0
Entries: 1-5  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.